Took 20mgs over the course of 2 days. The first day I felt anxious and a bit short of breath like I was waiting for an acid trip to come one, or a panic attack. Also got a major "stich" in my side that I tried to chalk up to a pulled muscle from a work out a day before. The second day I took it, I felt tired and unmotivated. I ended up throwing up later that day and all through the night. My whole body was sore especially my core. I decided I was done. I haven't taken the pill since Friday. Last night, Sunday night I went to bed and noticed a large hard hive that seemed like a bug bite on my shoulder. Only, unless there was a spider on the couch there was no explination for it. This morning I woke up with another one on the opposite shoulder. Today is day 3 without taking the drug. The "stich" in my side is there, I've continued to experience some vauge nausea and had to really control myself to keep from going into depressive thoughts about how I'm feeling. Do I need to call my doctor or will this stuff go away. I'm done with this drug for my "depression" I believe I can handle this through other life changes and that's my next step but I want my body to go back to normal
Hi, i agree with Pledge, have copied and pasted this info...
"Citalopram statistics: half-life 35 hours, 90% eliminated 7.3 days. typical onset of withdrawal 3-6 days after each drop in dose (or discontinuation)".
Have you visited your doctor since suffering these side effects? I would strongly urge you to if you haven't yet. I hope you're feeling better today!
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 4 answers
Posted 11 Aug 2011 • 3 answers
Posted 20 Oct 2011 • 2 answers
Panic Disorder - I have such bad anxiety, I cant leave my house most days, I take klonopin 1mg 2x a?
Posted 25 Sep 2013 • 7 answers
Posted 25 Sep 2016 • 0 answers